ipmash@ipme.ru | +7-812-321-47-78
пн-пт 10.00-17.00
Институт Проблем Машиноведения РАН ( ИПМаш РАН ) Институт Проблем Машиноведения РАН ( ИПМаш РАН )

Institute for Problems in Mechanical Engineering
of the Russian Academy of Sciences

Institute for Problems in Mechanical Engineering of the Russian Academy of Sciences

Asymptotical regimes of the hydrofracturing planar 3D model

Autors:
E.V. Shel
Pages:
089-102
Annotation:

In the proposed paper the Planar 3D model of hydraulic fracturing was investigated. All of the hydraulic fracturing equations were substituted into the mass conservation law and scaled. Nontrivial dimensionless parameters of the problem were found. Asymptotic regimes of the equation, the Radial or the Pseudo3D model, correspond to the infinitely small or the infinitely large dimensionless parameters. Thus, the limiting conditions of these models were found in the terms of the dimensionless parameters.

File (pdf):
17:56
415
Используя этот сайт, вы соглашаетесь с тем, что мы используем файлы cookie.